# SDR 05FDEA04265

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,295 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: J

## Discrepancy

DURING TEST FLIGHT, HAD NO LEFT MAIN GEAR INDICATION.  PERFORMED GOOD RING OUT PER FED EX WDM 32-64-02, 32-64-01.  REPLACED LANDING GEAR ACCESSORY UNIT AND PERFORMED GOOD FUNCTIONAL TEST PER FED EX MM 20-10-017-2, 32-09-111-5.
